# SDR CALA0001889

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 44,519 hours, 44,651 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Broken
- Location: Nr 1 Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FIRE DETECTOR LOOP AND MASTER CAUTION ILLUMINATED AND NR 1 ENGINE FIRE INDICATION CAME ON DURING CLIMB OUT OF BOS. QRH PROCEDURES WERE FOLLOWED AND ALL LIGHTS WENT OUT. THE AIRCRAFT WAS RETURNED TO BOS WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND NOSE COWL ANTI-ICE LINE BROKEN AND REAR LT ANTI-ICE TUBE DENTED. BOTH LINES WERE REMOVED AND REPLACED. LEAK AND OPERATIONAL CHECKS WERE GOOD. MAINTENANCE WAS PERFORMED IAW MM 75-10-2, 75-10-03, AND 26-10-00.
